# SDR AALA972188

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN HAS BULGE JUST ABOVE STRINGER 26L SKIN LAP AT STATION 599 TO 601.  REMOVED CORRODED SHEAR TIE AT STATION 600 , STRINGER 25L-26L AND REPLACED WITH NEW PER SRM 53-10-4.  (M)
